РУСЕНСКИ УНИВЕРСИТЕТ
Информационна система ПУБЛИКАЦИИ


  СПРАВКИ:
» За преподавател
» За докторант
» За катедра
» За факултет
» За университета
» Последно публикувани
» Последно добавени
  СТАТИСТИКА:
» Обобщена
» Монографии
» Статии
» Доклади
» ВХОД

Списък на публикациите

Версия за копиране и печат
Търсене:
Покажи всички на
Публикации от 41 до 60 от общо 746
статия Biroli M., S. Tersian. On the existence of nontrivial solutions to a semilinear equation relative to a Dirichlet form.// Rendiconti Istituto Lombardo (Rend.Sc.), 1998, No 131, pp. 151-168
статия Brayanov I., J. Kandilarov, M.N. Koleva. Immerced interface difference schemes for a parabolic-elliptic interface problem.// Lect. Notes in Comp. Sci., Springer, Berlin, Heidelberg, 2008, No 4818, pp. 661–669, ISSN 978-3-540-78825-6. (SJR rank: 0.277 /2008, SCImago Journal & Country Rank)
статия Cabada A, S. Tersian. Multiplicity of solutions of a two point boundary value problem for a fourth-order equation.// Applied Mathematics and Computation, 2013, No 01/2013; 219, pp. 5261–5267 (Impact factor: 1.32 /2011, TRWK)
статия Cabada A., A. Iannizzotto, S. Tersian. Multiple solutions for discrete boundary value problems.// J. Math. Anal. Appl., 2009, No 356, pp. 418–428 (Impact factor: 1.04 /2009, TRWK)
статия Cabada A., N. Dimitrov. Existence of Solutions of nth-Order Nonlinear Difference Equations with General Boundary Conditions.// Acta Mathematica Scientia, 2020, No 40, pp. 226-236 (Impact factor: 0.992 /2018, Journal Citation Reports)
статия Cabada A., N. Dimitrov. Nontrivial solutions of inverse discrete problems with sign-changing nonlinearities.// Advances in Difference Equations, 2019, No 2019 (Impact factor: 1.51 /2018, Journal Citation Reports)
статия Cabada A., N. Dimitrov. Positive homoclinic solutions of n‐th order difference equations with sign‐changing Green's function.// Mathematical Methods in the Applied Sciences, 2018, No 41, pp. 4763-4775 (Impact factor: 1.18 /2017, Clarivate Analytics)
статия Cabada A., N. Dimitrov. Existence of solutions of nonlocal perturbations of Dirichlet discrete nonlinear problems.// Acta Mathematica Scientia, 2017, No 37, pp. 911-926, ISSN 0252-9602. (Impact factor: 0.483 /2016, Clarivate Analytics)
статия Cabada А., S. Tersian. Existence of heteroclinic solutions for discrete p-Laplacian problems with a parameter.// Nonlinear Analysis: Real World Applications, 2011, No 12, pp. 2429-2434 (Impact factor: 2.13 /2011, TRWK)
статия Cabada А.,C. Li, S. Tersian. On Homoclinic Solutions of a Semilinear p-Laplacian Difference Equation with Periodic Coefficients.// Advances in Difference Equations, Hindawi Publishing Corporation, 2010, No ID 195, pp. 17 (Impact factor: 0.89 /2010, TRWK)
статия Chaparova J. Mathematical Modelling of Action Potential in Neurobiology.// Proceedings of the Union of Scientists - Ruse, 2017, No 14
статия Chaparova J., E. Kalcheva. Three approaches toward sublinear Emden—Fowler equation.// Proceedings of the Union of Scientists – Ruse, 7, Ser. 5, 2010, No 7, pp. 7-13
статия Chaparova J., E. Kalcheva, M. Koleva. Numerical investigation of multiple periodic solutions of fourth-order semi-linear ODE.// American Institute of Physics CP, 2012, No 1497, pp. 152-159, ISSN 978-0-7354-1111-1. (SJR rank: 0.176 /2012, SJR SCImago Journal and Country Rank)
статия Chaparova J., E.Kalcheva. Three approaches toward sublinear emden-fowler equation.// Proceedings of the Union of Scientists-Ruse, 2010, No 5, pp. 7-13, ISSN 1311-9184.
статия Chaparova J., L. Peletier, S. Tersian. Existence and nonexistence of nontrivial solutions of semilinear sixth-order ordinary differential equations.// Appl. Math. Letters, 2004, No 17 (10), pp. 1207-1212, ISSN 0893-9659. (Impact factor: 0.39 /2004, TRWK)
статия Chaparova J., L. Peletier, S. Tersian. Existence and nonexistence of nontrivial solutions of semilinear sixth-order ordinary differential equations.// Advances in Differential equations, 2003, No 8 (10), pp. 1237-1258, ISSN 1079-9389.
статия Chaparova J., L. Sanchez. A variational approach for a generalized Emden – Fowler equation.// Applicable Analysis, 2003, No 82 (10), pp. 1003-1016, ISSN 0003-6811.
статия Chaparova J., N. Kutev. Positive solutions of the generalized Emden—Fowler equation in Holder spaces.// Journal of Mathematical Analysis and Applications (IF 1.225), 2009, No 352 (1), pp. 65-76, ISSN 0022-247X.
статия Chaparova J., N. Kutev. Existence, nonexistence and regularity for the generalized Emden—Fowler equation.// Comptes rendus de l’Academie bulgare des Sciences (IF 0.013), 2008, No 61 (4), pp. 431-436, ISSN 1310-1331.
статия Chaparova, J. Existence and numerical approximations of periodic solutions of some semilinear fourth order differential equations.// Journal of Mathematical Analysis and Applications (IF 0.458), 2002, No 273 (1), pp. 121-136, ISSN 0022-247X.

Системата е разработена по проект 2012-РУ-05, финансиран от фонд НИ, и се поддържа от катедра „Компютърни системи и технологии”.